| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unexpected restart alarm, also buttons were not responding.Customer reported that they were able to clear and rewind the insulin pump.The customer was reported that the alarm was occurred shortly after inserting a new battery.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed the displacement test and a21 alarm test.No unexpected a21 alarm anomalies noted.Device passed self test.Device received with all buttons responding properly.No damage or moisture damage on keypad assembly.No button error alarm during testing.(b)(4).